Title: On J-parallel totally real three-dimensional submanifolds of S6 (1)
Authors: Djoric, Mirjana ×
Vrancken, Luc #
Issue Date: Feb-2010
Publisher: Pitagora Editrice
Series Title: Journal of Geometry and Physics vol:60 issue:2 pages:175-181
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science